# SDR 2009FA0000240

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: General aviation
- Aircraft: N7CX
- Make and model: Cessna P337H
- Engine: Cont TSIO360*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: CH481081
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE DURING TAKEOFF PHASE OF FLIGHT FOLLOWED BY NO OIL PRESSURE INDICATION SHORTLY AFTER. PILOT THOUGHT THE LOW OIL PRESSURE WAS AN INDICATION PROBLEM. UPON INSPECTION AND FUNCTIONAL CHECK OF PRESSURE GAUGE, THE INDICATOR WAS RULED OUT. A MANUAL GAUGE WAS CONNECTED TO THE ENGINE AND A FUNCTIONAL CHECKED PERFORMED. THE OIL PRESSURE SYS INITIALLY MADE 20 POUNDS PRESSURE FOLLOWED BY A DROP TO AROUND 10 POUNDS WHEN ENGINE RPM WAS SLIGHTLY INCREASED. THE OIL FILTER PN CH48108-1 WAS REMOVED FOR INSPECTION. UPON EXAMINATION THE RELIEF VALVE WAS FOUND DISPLACED AND LOOSE (FLOATING) ABOUT THE FILTER. A NEW FILTER WAS INSTALLED AND A FUNCTIONAL CHECKED PERFORMED AND OIL PRESSURE SYS WAS NORMAL.
